MAUDE Adverse Event Report: SYNTHES GMBH DRILLSL Ø2.5 F/NEUTRAL POSITION PERCUT; GAUGE, DEPTH

SYNTHES GMBH DRILLSL Ø2.5 F/NEUTRAL POSITION PERCUT; GAUGE, DEPTH
Catalog Number 03.113.012
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a j&j sales representative.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2024, the patient underwent unknown surgery with a philos mipo device.While performing internal fixation, in a drill sleeve, drill bit broke off.The surgery was completed successfully within extra 30 minutes.Postoperative x-ray confirmed there was no residue in patient¿s body.According to operator, the drill was pulled off toward standard rotation depending on it took extra force, accordingly its bit was likely stuck in slit in sleeve, so the conditions likely was blame.Our sales rep convinced the grievance which stemmed from surgeon¿s poor technique.Additionally, broken bit was reported as still tightly gets stuck in sleeve, and taking it away appeared to be hard.No further information is available.This report is for one (1) drillsl ø2.5 f/neutral position precut this is report 1 of 2 for complaint (b)(4).

Brand Name
DRILLSL Ø2.5 F/NEUTRAL POSITION PERCUT
Common Device Name
GAUGE, DEPTH
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19055360
Report Number8030965-2024-04614
Device Sequence Number20842297
Product Code HTJ
UDI-Device Identifier07611819334380
UDI-Public(01)07611819334380
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.113.012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2024
Initial Report FDA Received Date04/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRILL BIT Ø2.5 W/STOP CALIBR L250/225 F/
Patient SexUnknown